On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables
For a sequence of lower negatively dependent nonnegative random variables Xn,n[greater-or-equal, slanted]1 , conditions are provided under which almost surely where bn,n[greater-or-equal, slanted]1 is a nondecreasing sequence of positive constants. The results are new even when they are specialized to the case of nonnegative independent and identically distributed summands and bn=nr, n[greater-or-equal, slanted]1 where r>0.
Volume (Year): 71 (2005)
Issue (Month): 2 (February)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gut, Allan & Klesov, Oleg & Steinebach, Josef, 1997. "Equivalences in strong limit theorems for renewal counting processes," Statistics & Probability Letters, Elsevier, vol. 35(4), pages 381-394, November.
- Rosalsky, Andrew, 1993. "On the almost certain limiting behavior of normed sums of identically distributed positive random variables," Statistics & Probability Letters, Elsevier, vol. 16(1), pages 65-70, January.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:71:y:2005:i:2:p:193-202. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.